Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 130, NWS Atlanta, GA

June 7, 2013Harris County, Muscogee County, Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2013, 5:55 PM EDT for Harris County, Muscogee County, Talbot County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 5:55 PM EDT (21:55 UTC)
Expired
Jun 7, 2013, 6:45 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Harris County, GA, Muscogee County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:10 PM EDTTSTM WND DMGEllerslie, GASEVERAL TREES WERE BLOWN DOWN IN THE ELLERSLIE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WUUS52 KFFC 072155
SVRFFC
GAC145-215-263-072245-
/O.NEW.KFFC.SV.W.0130.130607T2155Z-130607T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
  NORTHEASTERN MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
  TALBOT COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 645 PM EDT

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF WAVERLY HALL...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TALBOTTON AND WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
      3284 8442 3278 8438 3279 8435 3276 8433
      3275 8429 3273 8429 3272 8434 3269 8434
      3255 8481 3266 8489
TIME...MOT...LOC 2155Z 240DEG 22KT 3262 8475

$$
1 follow-up statement
669 
WWUS52 KFFC 072219
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 7 2013

GAC145-215-072229-
/O.CAN.KFFC.SV.W.0130.000000T0000Z-130607T2245Z/
MUSCOGEE GA-HARRIS GA-
619 PM EDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRIS AND
NORTHEASTERN MUSCOGEE COUNTIES IS CANCELLED...

.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
      3284 8442 3278 8438 3275 8429 3273 8429
      3272 8434 3269 8434 3260 8464 3274 8465
TIME...MOT...LOC 2219Z 240DEG 22KT 3267 8455

$$

GAC263-072245-
/O.CON.KFFC.SV.W.0130.000000T0000Z-130607T2245Z/
TALBOT GA-
619 PM EDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TALBOT COUNTY...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TALBOTTON...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLAND...PO BIDDY CROSSROADS...PLEASANT HILL...BIG LAZER CREEK WMA
AND PRATTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3288 8449 3287 8447 3286 8449 3282 8445
      3284 8442 3278 8438 3275 8429 3273 8429
      3272 8434 3269 8434 3260 8464 3274 8465
TIME...MOT...LOC 2219Z 240DEG 22KT 3267 8455

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:31 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 7, 3:31 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI JUN 7 2013

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND
THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA
WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT
AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE
MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF
MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS
DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR
ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN
HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING
LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG
STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT
LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN
ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS
HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER
TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL
POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING.

THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY.
LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY
THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED
CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF
UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE
MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE
BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE
CONTINUED WITH SLIGHT TO LOW END CHANCE POPS.

FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE
NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S.

BAKER

.LONG TERM /SUNDAY THROUGH FRIDAY/...
OVERALL...PREVOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR
ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE
EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE
MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO
ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM.
OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS
DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW.

31

&&

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 436 AM EDT FRI JUN 7 2013/
INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY
FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN
ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY
OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE
POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS
CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT
NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS
PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS
THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE
GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO
MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH
END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE
ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS.

ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST
BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR
MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS
FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT
FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY
TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON
AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN
INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE
POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER.

DEESE

AVIATION...
18Z UPDATE...
INITIAL VFR CONDITIONS LOWERING TO LIFR/IFR OVERNIGHT. ISOLATED
SHOWER AND THUNDERSTORM DEVELOPMENT BEGINNING TO OCCUR ACROSS
STATE...THOUGH BEST CHANCE ALONG UPPER DISTURBANCE AS IT MOVES
THROUGH MAINLY AFTER 21Z SO HAVE INCLUDED PREDOMINANT -SHRA WITH
TEMPO FOR -TSRA INTO THE EVENING. CIGS WILL MAINLY RANGE FROM 2-4
KFT WITH PRECIP AND POTENTIAL FOR LOWERING VSBYS WITH HEAVIER
RAIN. DECENT CHANCE FOR LOW LEVEL MOISTURE TO ALLOW FOR LIFR CIGS
NEAR 400 FT AND POTENTIALLY LOWER WITH VSBYS NEAR 2 SM FROM ABOUT
10-14Z SATURDAY THEN GRADUALLY INCREASE. WINDS SHOULD STAY WEST AT
MAINLY LESS THAN 10 KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON INITIAL PRECIP AND OVERNIGHT CIGS/VSBYS.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  66  86 /  60  20  20  40
ATLANTA         65  83  69  84 /  60  20  20  40
BLAIRSVILLE     59  79  62  81 /  60  20  10  30
CARTERSVILLE    62  83  65  87 /  60  20  20  30
COLUMBUS        67  86  70  86 /  60  30  20  40
GAINESVILLE     64  82  66  83 /  60  20  20  30
MACON           67  87  68  88 /  50  40  20  40
ROME            63  83  64  87 /  60  20  20  30
PEACHTREE CITY  63  83  65  84 /  60  30  20  40
VIDALIA         71  88  72  88 /  50  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT FRI JUN 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1206 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND
PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN
THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA
AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS
AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL
ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT
FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS
EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED
COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS
AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST
24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DISCUSSION...
AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW
CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE
AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT
APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE
ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE
THE NEXT BEST CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 7, 3:55 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 7 2013

GAZ047>049-059-072045-
355 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 445 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 35 MPH.

RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...NEWTON...MORGAN AND JASPER COUNTIES...INCLUDING AREAS
AROUND EUDORA...STARRSVILLE...MANSFIELD...FARRAR...NEWBORN...BRICK
STORE...REESE...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE
PARK...EBENEZER...MADISON...APALACHEE AND BOSTWICK. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3340 8374 3353 8389 3383 8354 3380 8349
      3377 8346 3372 8344 3369 8340 3366 8338
TIME...MOT...LOC 1955Z 229DEG 31KT 3350 8375
Special weather statement, Jun 7, 4:02 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 7 2013

GAZ005-012-013-019>021-072030-
402 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...MURRAY...
BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO TAYLORSVILLE...MOVING EAST AT
25 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND
TAYLORSVILLE...KINGSTON...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...EUH
ARLEE...CALHOUN...STILESBORO...CASSVILLE...FOLSOM...SONORAVILLE...CAR
TERSVILLE...REDBUD...AUDUBON AND EMERSON. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3441 8460 3408 8468 3408 8474 3408 8503
      3409 8504 3430 8502 3450 8507 3467 8470
TIME...MOT...LOC 2002Z 252DEG 20KT 3450 8498 3432 8491
          3409 8497
Special weather statement, Jun 7, 4:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUN 7 2013

GAZ004-005-072100-
427 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD AND
MURRAY COUNTIES UNTIL 500 PM EDT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMAC...MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
WHITFIELD AND MURRAY COUNTIES...INCLUDING AREAS AROUND
ETON...SUMAC...BEAVERDALE...CRANDALL...GREGORY...CISCO...CONASAUGA
LAKE AND TENNGA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3486 8462 3479 8481 3486 8486 3496 8491
      3500 8484 3499 8463
TIME...MOT...LOC 2027Z 241DEG 10KT 3490 8479
Special weather statement, Jun 7, 5:20 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI JUN 7 2013

GAZ034-045-072145-
520 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DEKALB AND
GWINNETT COUNTIES UNTIL 545 PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PANTHERSVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DEKALB AND GWINNETT COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE EAST LAKE...PANTHERSVILLE...AVONDALE
ESTATES...SCOTTDALE...BELMONT...PINE LAKE...CLARKSTON...REDAN...
CENTERVILLE...PLEASANT HILL...ROSEBUD...SNELLVILLE...LILBURN...
LAWRENCEVILLE AND GRAYSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3387 8388 3382 8393 3366 8428 3373 8433
      3404 8406
TIME...MOT...LOC 2120Z 229DEG 18KT 3372 8427
Special weather statement, Jun 7, 5:31 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT FRI JUN 7 2013

GAZ033-044-054-055-057-072200-
531 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN FAYETTE...
HENRY...CLAYTON AND FULTON COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENWOOD...
JONESBORO...RIVERDALE...HARTSFIELD-JACKSON AIRPORT...FORT GILLEM...
FOREST PARK...LAKE CITY...MORROW...STOCKBRIDGE...CONLEY...
ELLENWOOD...REX AND HIDDEN VALLEY PARK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3367 8435 3365 8435 3365 8424 3363 8424
      3365 8422 3365 8419 3357 8414 3356 8410
      3348 8447 3355 8451 3360 8453
TIME...MOT...LOC 2132Z 248DEG 32KT 3356 8441
Special weather statement, Jun 7, 5:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT FRI JUN 7 2013

GAZ034-035-045>048-072215-
551 PM EDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT COUNTIES UNTIL 615
PM EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING NORTHEAST AT 35 MPH.

RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT
COUNTIES...INCLUDING AREAS AROUND CENTERVILLE...GUM CREEK...BIG
HAYNES CREEK PARK...LAKEVIEW
ESTATES...ROSEBUD...SNELLVILLE...LITHONIA...GRAYSON...YOUTH...WALNUT
GROVE...JERSEY...LOGANVILLE...BETWEEN...WINDSOR AND HERNDONVILLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3407 8377 3407 8374 3405 8371 3406 8370
      3405 8369 3371 8364 3370 8413 3401 8394
      3411 8380
TIME...MOT...LOC 2151Z 243DEG 28KT 3383 8398

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:51 AM EDTSpecial Weather StatementFFCEmanuel84 min
Jun 7, 2:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington119 min
Jun 7, 2:17 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington103 min
Jun 7, 3:09 AM EDTFlash Flood WarningFFCJohnson6 hr
Jun 7, 3:17 AM EDTFlash Flood WarningFFCWashington6 hr
Jun 7, 3:57 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Taliaferro, Warren2 hr
Jun 7, 4:08 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Jun 7, 3:21 PM EDTSpecial Weather StatementFFCFloyd39 min
Jun 7, 3:37 PM EDTSpecial Weather StatementFFCBartow23 min
Jun 7, 3:55 PM EDTSpecial Weather StatementFFCMorgan, Newton50 min
Jun 7, 4:02 PM EDTSpecial Weather StatementFFCBartow, Gordon28 min
Jun 7, 4:27 PM EDTSpecial Weather StatementFFCMurray33 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton40 min
Jun 7, 4:42 PM EDTFlash Flood WarningFFCMurray, Whitfield3 hr
Jun 7, 5:20 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett25 min
Jun 7, 5:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 7, 5:51 PM EDTSpecial Weather StatementFFCBarrow, Walton24 min
Jun 7, 6:35 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens26 min
Jun 7, 6:53 PM EDTSpecial Weather StatementFFCJasper, Putnam37 min
Jun 7, 7:17 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.